MAUDE Adverse Event Report: RESPIRONICS,INC REMSTAR AUTOA-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS,INC REMSTAR AUTOA-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number IN561HS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.The patient alleged visualization of black particles in hose/mask.There was no report of patient harm/injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging an visualization of particles related to a cpap device's sound abatement foam.The patient alleged visualization of black particles in hose/mask.There was no report of patient harm/injury.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Section h6 has been updated in this report.

Brand Name
REMSTAR AUTOA-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS,INC
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS,INC
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13839357
Report Number2518422-2022-10770
Device Sequence Number990451
Product Code BZD
UDI-Device Identifier00606959030763
UDI-Public00606959030763
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K113068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIN561HS
Device Catalogue NumberIN561HS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown